Asymptotic expansions of estimators for the tail index with applications

Shihong Cheng, Jiazhu Pan

Research output: Contribution to journalArticlepeer-review

14 Citations (Scopus)
Original languageEnglish
Pages (from-to)717-728
Number of pages12
JournalScandinavian Journal of Statistics
Issue number4
Publication statusPublished - Dec 1998


  • estimators
  • statistical theories
  • periodical indexing
  • confidence interval
  • distribution functions
  • random variables
  • statistical discrepancies
  • coefficients

Cite this